Alert archive / Utah / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 19, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 13, 2006, 6:19 PM MDT for Box Elder County, Tooele County, Utah. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2006, 6:19 PM MDT (00:19 UTC)
- Expired
- Jun 13, 2006, 7:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Counties, with a storm outline in the text
Counties Box Elder County, UT, Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 125 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 0.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2134 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KSLC 140020 SVRSLC UTC003-045-140100- /O.NEW.KSLC.SV.W.0019.060614T0019Z-060614T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 619 PM MDT TUE JUN 13 2006 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BOX ELDER COUNTY IN UTAH... WESTERN TOOELE COUNTY IN UTAH... * UNTIL 700 PM MDT. * AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 38 MILES SOUTHWEST OF KNOLLS...OR ABOUT 25 MILES SOUTH OF WENDOVER...AND WAS MOVING NORTH AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... KNOLLS AROUND 645 PM MDT AND WILL CROSS 1-80 BETWEEN 630 AND 645 PM MDT. STRONG WINDS ARE POSSIBLE IN WENDOVER AS WELL. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS. IF YOU ARE IN THE PATH OF THIS STORM SEEK SHELTER IMMEDIATELY. WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 4011 11402 4011 11300 4120 11291 4121 11402 $$ BAS
2 follow-up statements
000 WWUS55 KSLC 140050 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 648 PM MDT TUE JUN 13 2006 UTC003-045-140100- /O.CON.KSLC.SV.W.0019.000000T0000Z-060614T0100Z/ TOOELE UT-BOX ELDER UT- 648 PM MDT TUE JUN 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHWESTERN BOX ELDER AND WESTERN TOOELE COUNTIES... AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 18 MILES WEST OF KNOLLS...OR ABOUT 22 MILES EAST OF WENDOVER...MOVING NORTH AT 50 MPH. A WIND GUST TO 93 MPH WAS RECORDED OVER THE SALT FLATS FROM THIS STORM. MOTORISTS ON 1-80 EAST OF WENDOVER ARE ADVISED OF VERY STRONG SOUTHERLY WIND GUSTS. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHERN TOOELE COUNTY AT 700 PM MDT LAT...LON 4011 11402 4011 11300 4120 11291 4121 11402 $$ BAS
000 WWUS55 KSLC 140104 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 703 PM MDT TUE JUN 13 2006 UTC003-045-140113- /O.EXP.KSLC.SV.W.0019.000000T0000Z-060614T0100Z/ TOOELE UT-BOX ELDER UT- 703 PM MDT TUE JUN 13 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOX ELDER AND WESTERN TOOELE COUNTIES EXPIRES AT 700 PM MDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. STRONG GUSTY WINDS ARE STILL POSSIBLE ACROSS WESTERN BOX ELDER COUNTY. LAT...LON 4011 11402 4011 11300 4120 11291 4121 11402 $$ BAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:50 PM MDT, 29 minutes earlier.
Area forecast discussion, Jun 13, 5:50 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
550 PM MDT TUE JUN 13 2006
.SYNOPSIS...A STORM SYSTEM OVER THE WEST COAST STATES WILL PUSH
EASTWARD OVER THE NEXT COUPLE OF DAYS...FINALLY MOVING EAST OF THE
INTERMOUNTAIN REGION LATE THURSDAY NIGHT. AN ASSOCIATED COLD FRONT
WILL PUSH ACROSS UTAH TONIGHT AND WEDNESDAY...USHERING IN COOLER AIR
FOR THE REMAINDER OF THE WEEK WITH TEMPERATURES EXPECTED TO BE
NEAR NORMAL.
&&
DISCUSSION...UPDATES TO ADDRESS HIGH WIND ONGOING IN THE REGION.
SPORADIC GUSTS IN THE 50-60 MPH RANGE ACROSS THE WEST DESERTS AND
MANY OF THE VALLEYS...MOSTLY NONCONVECTIVE BUT A FEW THUNDERSTORMS
APPROACHING SEVERE LIMITS AS WELL. ISSUED A HIGH WIND WARNING FOR
THE DESERT ZONES AND THE CENTRAL VALLEYS...AS WELL AS THE SALT LAKE
VALLEY. UPDATE TO AVIATION DISCUSSION BELOW.
...PREVIOUS DISCUSSION...
ELONGATED UPPER TROUGH OVER THE PACIFIC COAST STATES WILL PUSH
SLOWLY EASTWARD...FINALLY CLEARING THE REGION THURSDAY NIGHT. A
SERIES OF SHORTWAVES EJECTING FROM THIS TROUGH WILL MOVE ACROSS THE
GREAT BASIN DURING THE PERIOD. STRONG SOUTHERLY WINDS IN ADVANCE OF
THIS TROUGH CAN BE EXPECTED THIS EVENING...GIVEN 700 MB WINDS
PROGGED TO BE AROUND 40 KTS. GOING WIND ADVISORY WILL REMAIN IN
EFFECT THROUGH THE EVENING HOURS. WATER VAPOR IMAGERY AND MODEL
GUIDANCE INDICATE MOISTURE SURGE THROUGH THIS EVENING WITH AN AXIS
OF PW VALUES NEAR THREE QUARTERS OF AN INCH FROM THE GREAT SALT LAKE
TO SOUTHWEST UTAH. SOME ISOLATED HIGH BASED CONVECTION HAS
DEVELOPED THIS AFTERNOON WITH INITIAL SHORTWAVE. WITH MORE VIGOROUS
SHORTWAVE MOVING INTO REGION AND AREA BEING UNDER LEFT EXIT REGION
OF 110 KT 300 MB JET...AREA OF ORGANIZED CONVECTION MAY DEVELOP IN
AREA OF LARGE SCALE ASCENT THIS EVENING OVER EASTERN NV AND
NORTHWEST UTAH...THEN SPREAD EAST. LIMITING FACTOR AT THE MOMENT IS
INSTABILITY...BUT STRENGTHENING DYNAMICS SHOULD HELP TO OVERCOME
THIS. GIVEN STRONG ENVIRONMENTAL WINDS AND VERY DRY SUB-CLOUD
AIRMASS...DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORMS THAT
DEVELOP. FOR WEDNESDAY AFTERNOON AND EVENING...STORMS WILL AGAIN BE
POSSIBLE...PRIMARILY OVER NORTHERN UTAH WHERE BEST LIFT INDICATED.
DRYER AIR PUNCHING INTO SOUTHERN UTAH LATE TONIGHT SHOULD KEEP
SOUTHERN UTAH DRY. WITH BASE OF TROUGH MOVING ACROSS FORECAST AREA
THURSDAY AFTERNOON AND EVENING...HAVE BOOSTED POPS A BIT. ZONAL
FLOW WITH DRY CONDITIONS EXPECTED THROUGH THE WEEKEND.
&&
.AVIATION...OUTFLOW FROM STORMS OVER THE DESERTS TO IMPACT SLC FOR
THE NEXT FEW HOURS WITH WESTERLY WINDS. WINDS WILL VARY BETWEEN 230
AND 290 DEGREES THROUGH 9PM.
&&
.FIRE WEATHER...A VERY DRY AIRMASS WILL REMAIN ACROSS THE AREA
THROUGH AT LEAST TOMORROW. THIS COMBINED WITH STRONG SOUTH TO
SOUTHWEST WINDS EXPECTED OVER MOST OF THE FIRE DISTRICT THIS EVENING
AND THE SOUTHERN AND EASTERN PORTIONS OF THE FIRE DISTRICT TOMORROW
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. AS A RESULT RED
FLAG WARNINGS AND FIRE WEATHER WATCHES ARE IN EFFECT. ISOLATED TO
WIDELY SCATTERED DRY THUNDERSTORMS OVER MAINLY THE NORTHWESTERN HALF
OF THE FIRE DISTRICT THIS EVENING WILL ALSO ADD TO THE FIRE DANGER.
WINDS WILL DECREASE THURSDAY OVER ALL EXCEPT EXTREME SOUTHEAST
UTAH...WHERE CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING IN EFFECT UNTIL 9 PM THIS EVENING
FOR UTZ420-423-424-431>433-435>441-445>449.
RED FLAG WARNING IN EFFECT 12 PM TO 9 PM WEDNESDAY FOR
UTZ431>433-435>441-445>449.
FIRE WEATHER WATCH THURSDAY AFTERNOON THROUGH THURSDAY EVENING
441-447>449
HIGH WIND WARNING IN EFFECT UNTIL 9 PM THIS EVENING FOR
UTZ002>005-014>016-019.
WY...NONE.
&&
TARDY/SMITHHazardous weather outlook, Jun 13, 6:12 AM MDT, 12 hours 7 minutes before
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
In the hours before
Local storm report, Jun 13, 4:43 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
443 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND GST 3 E CLOVER 40.33N 112.41W
06/13/2006 E60.00 MPH TOOELE UT MESONET
TEAD SOUTH AT 5100 FT
0245 PM NON-TSTM WND GST STOCKTON 40.45N 112.36W
06/13/2006 E68.00 MPH TOOELE UT MESONET
STOCKTON BAR
0300 PM NON-TSTM WND GST 3 WNW STOCKTON 40.46N 112.41W
06/13/2006 E73.00 MPH TOOELE UT MESONET
SOUTH MOUNTAIN AT 6000 FEET
0415 PM NON-TSTM WND GST 13 SW DUGWAY 40.12N 112.95W
06/13/2006 E62.00 MPH TOOELE UT MESONET
CAMEL BACK AT 5100 FT THUNDERSTORMS IN VICINITY
0415 PM NON-TSTM WND GST ST. GEORGE 37.08N 113.58W
06/13/2006 E59.00 MPH WASHINGTON UT MESONET
AWOS
0415 PM NON-TSTM WND GST 18 ESE LAKESIDE 41.07N 112.58W
06/13/2006 E75.00 MPH BOX ELDER UT MESONET
HAT ISLAND
&&
ATARDYLocal storm report, Jun 13, 5:26 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
526 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND GST 3 E CLOVER 40.33N 112.41W
06/13/2006 E60.00 MPH TOOELE UT MESONET
TEAD SOUTH AT 5100 FT
0245 PM NON-TSTM WND GST STOCKTON 40.45N 112.36W
06/13/2006 E68.00 MPH TOOELE UT MESONET
STOCKTON BAR
0300 PM NON-TSTM WND GST 3 WNW STOCKTON 40.46N 112.41W
06/13/2006 E73.00 MPH TOOELE UT MESONET
SOUTH MOUNTAIN AT 6000 FEET
0345 PM NON-TSTM WND GST 8 NNW GRANTSVILLE 40.70N 112.53W
06/13/2006 E59.00 MPH TOOELE UT MESONET
FLUX DUGWAY
0415 PM NON-TSTM WND GST 13 SW DUGWAY 40.12N 112.95W
06/13/2006 E62.00 MPH TOOELE UT MESONET
CAMEL BACK AT 5100 FT THUNDERSTORMS IN VICINITY
0415 PM NON-TSTM WND GST ST. GEORGE 37.08N 113.58W
06/13/2006 E59.00 MPH WASHINGTON UT MESONET
AWOS
0415 PM NON-TSTM WND GST 18 ESE LAKESIDE 41.07N 112.58W
06/13/2006 E75.00 MPH BOX ELDER UT MESONET
HAT ISLAND
0450 PM NON-TSTM WND GST ALPINE 40.46N 111.77W
06/13/2006 E65.00 MPH UTAH UT DEPT OF HIGHWAYS
ALPINE UDOT SENSOR WITH SHOWERS IN THE VICINITY
&&
ATARDYLocal storm report, Jun 13, 6:06 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
606 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND GST 3 E CLOVER 40.33N 112.41W
06/13/2006 E60.00 MPH TOOELE UT MESONET
TEAD SOUTH AT 5100 FT
0245 PM NON-TSTM WND GST STOCKTON 40.45N 112.36W
06/13/2006 E68.00 MPH TOOELE UT MESONET
STOCKTON BAR
0300 PM NON-TSTM WND GST 3 WNW STOCKTON 40.46N 112.41W
06/13/2006 E73.00 MPH TOOELE UT MESONET
SOUTH MOUNTAIN AT 6000 FEET
0345 PM NON-TSTM WND GST 8 NNW GRANTSVILLE 40.70N 112.53W
06/13/2006 E59.00 MPH TOOELE UT MESONET
FLUX DUGWAY
0415 PM NON-TSTM WND GST 13 SW DUGWAY 40.12N 112.95W
06/13/2006 E62.00 MPH TOOELE UT MESONET
CAMEL BACK AT 5100 FT THUNDERSTORMS IN VICINITY
0415 PM NON-TSTM WND GST ST. GEORGE 37.08N 113.58W
06/13/2006 E59.00 MPH WASHINGTON UT MESONET
AWOS
0415 PM NON-TSTM WND GST 18 ESE LAKESIDE 41.07N 112.58W
06/13/2006 E75.00 MPH BOX ELDER UT MESONET
HAT ISLAND
0450 PM NON-TSTM WND GST 5 WNW LUND 38.03N 113.52W
06/13/2006 E56.00 MPH IRON UT PARK/FOREST SRVC
JENSEN SPRING RAWS
0505 PM NON-TSTM WND GST 4 E SALT LAKE CITY 40.77N 111.85W
06/13/2006 E57.00 MPH SALT LAKE UT MESONET
UNIV OF UTAH WITH SHOWERS IN VICINITY
0530 PM NON-TSTM WND GST ALPINE 40.46N 111.77W
06/13/2006 E68.00 MPH UTAH UT DEPT OF HIGHWAYS
ALPINE UDOT SENSOR WITH SHOWERS IN THE VICINITY
&&
ATARDYThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:44 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 31 min |
| Jun 13, 7:50 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 25 min |
| Jun 14, 10:35 AM MDT | Red Flag Warning | SLC | 28 hr | |
| Jun 14, 11:22 AM MDT | Wind Advisory | SLC | 5 hr |
Nearby
Severe Thunderstorm Warnings in Utah, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.